advertisement
Question
Posted by: Nandy | 2017/11/24

I just want to know any side effect on this product..

"I just want to know if there is any side effect on combination skin day and night.. Compared to before use this product now my skin become too dark..."

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBeyond Beauty Aesthetic Doctor
- 2017/11/28

Thank you for posting your question, Nandy. However, I’m unclear on the product you’re referring to, as there are many brands on the market that make combination skin day and night creams. These range from prescriptions brands right through to over the counter cosmetics, so it’s difficult to assist you if I don’t have the specifics. In a case like your, I would always highly recommend the you return to the person who recommended or sold you the product, as they would (or should) have an adverse reaction protocol that they would need to follow in the cases where clients have had undesirable results or bad reactions. I would highly recommend that you return to them with your concerns and show them what has happened to your skin, as they would need to assist you in the way forward.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement